MathSciNet Relay Station
MathSciNet bibliographic data
MR1194798 47D03 (46E40 47B38)
Greiner, G.; van Neerven, J. M. A. M. Adjoints of semigroups acting on vector-valued function spaces. Israel J. Math. 77 (1992), no. 3, 305–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement